Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Eine Approximative Lösung des Beugungsproblems im Anisotropen Einachsigen Medium

An approximative solution of the diffraction problem in an anisotropic uniaxial medium

  • 11 Accesses

  • 4 Citations

Abstract

This paper presents a problem of diffraction of light in uniaxial anisotropic medium. Under the supposition that an optical field is represented by weakly convergent (divergent) rays, from the viewpoint of geometrical optics, and that the principal direction of the ray is not too close to an optical axis of crystal, it is possible to perform a separated scalar description of the TE and TM diffraction fields. Expressions are derived for uniaxial anisotropic medium, which represent an approximative scalar description of diffraction fields, dependent on the state of the field in the aperture plane.

This is a preview of subscription content, log in to check access.

Literatur

  1. [1]

    Szivessy G.: Kristalloptik. Handbuch der Physik, B. XX. Springer, Berlin 1928.

  2. [2]

    Bruhat G.: Cours de physique générale. Masson Ed., Paris 1947.

  3. [3]

    Sommerfeld A.: Optik. Akadem. Verlagsgesellschaft, Leipzig 1959.

  4. [4]

    Born M., Wolf F.: Principles of Optics. Pergamon Press, London-New York-Paris-Los Angeles 1959.

  5. [5]

    O'Neill E. L.: Introduction to Statistical Optics. Addison-Wesley Publish. Co., Reading-Palo Alto-London 1963.

  6. [6]

    Landau L. D., Lifšic E. M.: Teorija polja. Izd. Nauka, Moskva 1967.

  7. [7]

    Felsen L. B.: Acta Physica Polonica27 (1965), 197.

  8. [8]

    Bergstein L., Zachos T.: JOSA56 (1966), 931.

  9. [9]

    Šantavý I.: Czech. J. Phys.17 (1967), 216.

Download references

Author information

Additional information

Herrn Doz. Dr. I. Šantavý bin ich für zahlreiche Diskussionen und wertvolle Ratschläge schr zu Dank verpflichtet.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chmela, P. Eine Approximative Lösung des Beugungsproblems im Anisotropen Einachsigen Medium. Czech J Phys 21, 701–714 (1971). https://doi.org/10.1007/BF01702979

Download citation